Top answers from doctors based on your search:
Disclaimer

How long does it take to feel one lamictal

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 26-year-old female asked:
Dr. Robert Kwok
32 years experience Pediatrics
Varies among people: Side effects from a medication can be rapid (as in an allergic reaction with hives), can occur after a few days, come after chronic use, or even occur ... Read More
A 24-year-old member asked:
Dr. Leila Wing
13 years experience Internal Medicine
Weeks: Depending on whether the medication is taken for mood disorders or neurologic/seizure disorders, the onset can take weeks. It's best to talk to your ... Read More
1
1 comment
5
5 thanks
A 33-year-old female asked:
Dr. Eric Weisman
35 years experience Neurology
Lamictal: needs to be slowly titrated to minimise the risk of Steven's Johnson Syndrome and other life threatening rashes (Toxic Epidermal Necrolysis) One typi ... Read More
2
2 thanks
A 36-year-old female asked:
Dr. Marsha Davis
27 years experience Internal Medicine
It is effective : One onto after starting ant not affected by lamictal.
1
1 thank
A female asked:
Dr. Paul Garrett
39 years experience Radiology
Don't oversimplify: The simple answer to how fast Lamotrigine gets cleared may be not the whole story. Half of a single dose is gone in 33 hours, and half of the remainde ... Read More
A 30-year-old female asked:
Dr. Richard Bensinger
51 years experience Ophthalmology
Not a problem: This will have no untoward effects. Just go back on your usual schedule and do not worry about the one extra pill.
A 48-year-old member asked:
Dr. Dwain Rickertsen
35 years experience Family Medicine
Family practice: You should be fine. Check with your dr to see what you should do.
A 61-year-old female asked:
Dr. Marsha Davis
27 years experience Internal Medicine
Don't suggest: You stop this important medication without medical advice. It can be stopped without tapering but if restarted must be slowly restarted again so be re ... Read More
2
2 thanks
A 50-year-old male asked:
Dr. Austina Cho
25 years experience Psychiatry
Speak w/ your Dr.: I am not sure what dose of Latuda (lurasidone) you are taking, but it may have to be raised if you are not experiencing a response after an adequate d ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month